Weak type (1,1) of some operators for the Laplacian with drift
Journal article, 2016

Let $\Delta_{v} = \Delta + 2v\cdot \nabla $ be the Laplacian with drift in $\R^n$. Here $v$ is any nonzero vector. Then $\Delta_{v}$ has a self-adjoint extension in $L^2(\mu)$ for the measure $d\mu(x) = e^{2 \langle v, x \rangle}dx$. Clearly, this measure has exponential volume growth with respect to the Euclidean metric. We prove the weak type (1,1) boundedness of the corresponding Riesz transforms and the heat maximal operator, with respect to $\mu$. These operators were already known to be bounded on $L^p(\mu),\;1

Author

Hong-Quan Li

Peter Sjögren

University of Gothenburg

Chalmers, Mathematical Sciences, Mathematics

Yurong Wu

Mathematische Zeitschrift

0025-5874 (ISSN) 1432-8232 (eISSN)

Vol. 282 3 623-633

Roots

Basic sciences

Subject Categories

Mathematical Analysis

DOI

10.1007/s00209-015-1555-z

More information

Created

10/7/2017